| Model Number |
H7493926012270 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
10/11/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device is a combination product.(b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 2.75x12mm synergy ii drug-eluting stent was selected for use.However, it might be kinked when taken out from the hoop.When the physician placed the device into the tuohy and advanced it into the guide catheter, the shaft broke in halves.The broken shaft that was still hanging outside the tuohy was pulled and the device was then removed from the guide catheter.The procedure was completed with a different device without issues.No patient complications were reported.